| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During analyzing the device in service _ repair, a burned tantalum capacitor was observed.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: according the information received, a finetuner echo was sent to service _ repair due to not functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.A change request was carried out to change the affected parts.No injury was reported.This is a final report.
Event or Problem Description